Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter June 9, 2018

Extension of Mikhlin multiplier theorem to fractional derivatives and stable processes

Deniz Karlı EMAIL logo

Abstract

In this paper, we prove a new generalized Mikhlin multiplier theorem whose conditions are given with respect to fractional derivatives in integral forms with two different integration intervals. We also discuss the connection between fractional derivatives and stable processes and prove a version of Mikhlin theorem under a condition given in terms of the infinitesimal generator of symmetric stable process. The classical Mikhlin theorem is shown to be a corollary of this new generalized version in this paper.

References

[1] D. Applebaum, Lévy Processes and Stochastic Calculus. Cambridge University Press, Cambridge (2004).10.1017/CBO9780511755323Search in Google Scholar

[2] R.F. Bass, A probabilistic approach to the boundedness of singular integral operators. Séminaire de probabilités24 (1990), 15–40.10.1007/BFb0083754Search in Google Scholar

[3] J.F. Colombeau, Elementary Introduction to New Generalized Functions. North Holland, Amsterdam (1985).Search in Google Scholar

[4] R. Gorenflo, Y. Luchko, M. Stojanovic, Fundamental solution of a distributed order time-fractional diffusion-wave equation as probability density. Fract. Calc. Appl. Anal. 16, No 2 (2013), 297–316; 10.2478/s13540-013-0019-6; https://www.degruyter.com/view/j/fca.2013.16.issue-2/issue-files/fca.2013.16.issue-2.xml.Search in Google Scholar

[5] L. Grafakos, Classical and Modern Fourier Analysis. Prentice Hall, New Jersey (2004).Search in Google Scholar

[6] M.E. Hernandez-Hernandez, V.N. Kolokoltsov, On the solution of two-sided fractional ordinary differential equations of Caputo type. Fract. Calc. Appl. Anal. 19, No 6 (2016), 1393–1413; 10.1515/fca-2016-0072; https://www.degruyter.com/view/j/fca.2016.19.issue-6/issue-files/fca.2016.19.issue-6.xml.Search in Google Scholar

[7] K. Hu, N. Jacob, C. Yuan, Existence and uniqueness for a class of stochastic time fractional space pseudo-differential equations. Fract. Calc. Appl. Anal. 19, No 1 (2016), 56–68; 10.1515/fca-2016-0004; https://www.degruyter.com/view/j/fca.2016.19.issue-1/issue-files/fca.2016.19.issue-1.xml.Search in Google Scholar

[8] D. Karli, Harnack inequality and regularity for a product of symmetric stable process and Brownian motion. Potential Analysis38, No 1 (2013), 95–117; 10.1007/s11118-011-9265-6.Search in Google Scholar

[9] D. Karli, An extension of a boundedness result for singular integral operators. Colloquium Mathematicum145 (2016), 15–33; 10.4064/cm6722-1-2016.Search in Google Scholar

[10] D. Karli, A multipler related to symmetric stable processes. Hacettepe J. of Mathematics and Statistics46, No 2 (2017), 217–228; 10.15672/HJMS.20164517212.Search in Google Scholar

[11] A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Application of Fractional Differential Equations. Mathematics Studies 204, Elsevier - North-Holland, Amsterdam (2006).Search in Google Scholar

[12] V.S. Kiryakova, Generalized Fractional Calculus and Applications. Pitman Research Notes in Mathematics 301, Longman, Harlow (1994).Search in Google Scholar

[13] V.N. Kolokoltsov, Markov Processes, Semigroups and Generators. De Gruyter, New York (2011).10.1515/9783110250114Search in Google Scholar

[14] V.N. Kolokoltsov, Symmetric stable laws and stable-like jump-diffusions. Proc. London Math. Society80 (2000), 725–768.10.1112/S0024611500012314Search in Google Scholar

[15] M. Meerschaert, A. Sikorskii, Stochastic Models for Fractional Calculus. De Gruyter, Berlin (2011).10.1515/9783110258165Search in Google Scholar

[16] G. Pagnini, The M-Wright function as a generalization of the Gaussian density for fractional diffusion processes. Fract. Calc. Appl. Anal. 16, No 2 (2013), 436–453; 10.2478/s13540-013-0027-6; https://www.degruyter.com/view/j/fca.2013.16.issue-2/issue-files/fca.2013.16.issue-2.xml.Search in Google Scholar

[17] G. Pagnini, P. Paradisi, A stochastic solution with Gaussian stationary increments of the symmetric space-time fractional diffusion equation, Fract. Calc. Appl. Anal. 19, No 2 (2016), 408–440; 10.1515/fca-2016-0022; https://www.degruyter.com/view/j/fca.2016.19.issue-2/issue-files/fca.2016.19.issue-2.xml.Search in Google Scholar

[18] S.M. Ross, Stochastic Processes. Wiley, New Jersey (1996).Search in Google Scholar

[19] S. Samko, A note on Riesz fractional integrals in the limiting case a(x)p(x) = n, Fract. Calc. Appl. Anal. 16, No 2 (2013), 370–377; 10.2478/s13540-013-0023-x; https://www.degruyter.com/view/j/fca.2013.16.issue-2/issue-files/fca.2013.16.issue-2.xml.Search in Google Scholar

[20] S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives and Some of Their Applications. Gordon and Breach Science Publishers S.T., Amsterdam (1993).Search in Google Scholar

[21] E.M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton University Press, New Jersey (1993).Search in Google Scholar

[22] E.M. Stein, Singular Integrals and Differentiability Properties of Functions. Princeton University Press, New Jersey (1970).10.1515/9781400883882Search in Google Scholar

[23] E.M. Stein, Topics in Harmonic Analysis Related to the Littlewood-Paley Theory. Princeton University Press, New Jersey (1970).10.1515/9781400881871Search in Google Scholar

[24] C.A. Tudor, Analysis of Variations for Self-Similar Processes (A Stochastic Calculus Approach). Springer, Berlin (2013).10.1007/978-3-319-00936-0Search in Google Scholar

[25] C.A. Tudor, Recent developments on stochastic heat equation with additive fractional-colored noise, Fract. Calc. Appl. Anal. 17, No 1 (2014), 224–246; 10.2478/s13540-014-0164-6; https://www.degruyter.com/view/j/fca.2014.17.issue-1/issue-files/fca.2014.17.issue-1.xml.Search in Google Scholar

Received: 2017-2-3
Published Online: 2018-6-9
Published in Print: 2018-4-25

© 2018 Diogenes Co., Sofia

Downloaded on 6.12.2022 from frontend.live.degruyter.dgbricks.com/document/doi/10.1515/fca-2018-0027/html
Scroll Up Arrow